CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution  
An extended subequation rational expansion method and solutions of (2+1)-dimensional cubic nonlinear Schrodinger equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2007, 卷号: 48, 期号: 6, 页码: 987-992
Authors:  Guo Wei-Ming;  Li Biao;  Chen Yong
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
(2+1)-d cubic nonlinear Schrodinger equation  soliton solution  elliptic function soltuions  
New complexiton solutions of (1+1)-dimensional dispersive long wave equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 2, 页码: 224-230
Authors:  Chen, Y;  Wang, Q
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multiple Riccati equations rational expansion method  complexiton solution  (1+1)-dimensional dispersive long wave equation